# SDR DALA2019022621229

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 73,971 hours, 14,750 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Ground Service
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 1805 -FUME- WHILE AT THE GATE, APU WAS ON LINE AND THE RAMP PULLED EXTERNAL POWER. THERE WAS A BURNING ELECTRICAL SMELL IN THE COCKPIT AND FORWARD GALLEY. SEVERAL CB'S TRIPPED IN THE COCKPIT. CORRECTIVE ACTION: INSPECTION OF WIRES/ TERMINAL LUGS OK. R/R K102 GROUND SERVICE TRANSFER RELAY. SYSTEM OPERATION IS NORMAL.
